# SDR AWXA200400538

- Difficulty date: May 15, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 46,118 hours, 20,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-03 CHECK FOUND EMERGENCY ESCAPE PATH LIGHT WIRING DAMAGED AT FORWARD LT PARTITION JUST INSIDE THE L-1 DOORWAY FR 20, Y765 LT.  MAINTENANCE REPAIRED DAMAGED EMERGENCY ESCAPE PATH LIGHT WIRE AT FORWARD LT PARTITION, OPERATIONAL CHECK WAS GOOD.
